Dollar General
On Sale Today!
Sale 9% OFF
Sudafed PE Sinus Pressure and Pain - Maximum Strength - 24 Caplets

Sudafed PE Sinus Pressure and Pain - Maximum Strength - 24 Caplets

$6.50 $7.15
Sudafed PE Pressure + Pain relieves sinus congestion and pressure with pain, plus headaches. The non-drowsy formula contains acetaminophen, a pain reliever and fever reducer, and phenylephrine HCl, a nasal decongestant. Sudafed PE Pressure + Pain Caplets temporarily relieve symptoms associated with hay fever, respiratory allergies, and the common cold, such as pressure, headaches, and minor aches and pains. Relieves congestion, pressure, and headaches With acetaminophen for pain and fever reduction Plus phenylephrine HCl for congestion Non-drowsy formula Active Ingredients (in each caplet): Acetaminophen 325 mg, phenylephrine HCl 5 mg Inactive Ingredients: Carnauba wax, corn starch, FD&C yellow no. 6 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide Do not use more than directed (see overdose warning)Adults and children 12 years and over: o take 2 caplets every 4 hourso do not take more than 10 caplets in 24 hoursChildren under 12 years:Ask a doctoro store between 20-25�C (68-77�F) � Other information: � Questions or comments? call 1-888-217-2117 (toll-free) or 215-273-2755 (collect) Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you take o more than 4,000 mg of acetaminophen in 24 hourso with other drugs containing acetaminopheno 3 or more alcoholic drinks every day while using this productDo not useo with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.o if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If...

Browse all deals at Dollar General

See more in Shopping Misc.

See more from Sudafed

* This offer may contain time-sensitive information and offers. Please check with Dollar General to confirm actual price & availability.

5 of 25 locations

Find it at your local Dollar General (view store)

Dollar General

3188 E Cumberland Rd
Bluefield, WV 24701

304-809-9762

Dollar General

2036 Leatherwood Ln
Bluefield, VA 24605

276-322-2440

Dollar General

1251 Stafford Dr
Princeton, WV 24740

304-487-6882

Dollar General

609 Mercer St
Princeton, WV 24740

304-487-3693

Dollar General

4074 Matoka Road
Rock, WV 24747

304-467-8454

Dollar General

8454 S Scenic Hwy
Bland, VA 24315

276-688-6164

Dollar General

100 N. State St.
Athens, WV 24712

304-308-6969

Dollar General

916 Virginia Ave
Welch, WV 24801

304-436-6269

Dollar General

104 Old Virginia Ave.
Narrows, VA 24124

540-726-2519

Dollar General

Route 16
War, WV 24892

304-875-3008

Dollar General

900 Wenonah Ave
Pearisburg, VA 24134

540-921-1610

Dollar General

203 Cascade Dr
Pembroke, VA 24136

540-626-5000

Dollar General

2918 Clinch St
Richlands, VA 24641

276-991-4301

Dollar General

5351 Coal Heritage Rd
Iaeger, WV 24844

304-938-5885

Dollar General

2199 Alta Dr
Alderson, WV 24910

304-520-0453

Dollar General

184 Route 3 E
Union, WV 24983

304-520-0454

Dollar General

9900 Hurley Rd
Hurley, VA 24620

276-566-4554

Dollar General

1174 Anchorage Circle
Vansant, VA 24656

276-935-2851


Top